# SDR SWAA2025051268146

- Difficulty date: May 7, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 64,307 hours, 38,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT ROW 24ABC PHOTOLUMINESCENT STRIP MISSING<[01] REPLACED STRIP PER AMM 33-51-15;[02] INSPECTION C/W REPLACED STRIP PER AMM 33-51-15
